Publication
Title
Estimation and validation of semiparametric dynamic nonlinear models
Author
Language
English
Source (journal)
IEEE transactions on instrumentation and measurement. - New York, N.Y.
Publication
New York, N.Y. : 2008
ISSN
0018-9456
DOI
10.1109/TIM.2007.909959
Volume/pages
57 :2 (2008) , p. 395-400
ISI
000252338000022
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 09.11.2024
To cite this reference